MathSciNet Relay Station
MathSciNet bibliographic data
MR2262858 13D40 (13D07)
Iyengar, Srikanth; Puthenpurakal, Tony J. Hilbert-Samuel functions of modules over Cohen-Macaulay rings. Proc. Amer. Math. Soc. 135 (2007), no. 3, 637–648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement